# SDR FDEA201401060024

- Difficulty date: January 6, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 69,676 hours, 28,035 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: LJ75009
- Part serial: 0153
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE OTBD THRUST REVERSER HAS SURFACE SKIN PANEL MISSING FROM TOP TO BOTTOM NEAR THE REVERSER TRAILING EDGE.    OUT OF LIMITS IAW AMM 78-31-23-6.  R & R LT ENGINE LT OTBD TRANSLATING SLEEVE IAW AMM ATA 78-31-23-4.   ADJUSTED & OPS CHECKED GOOD IAW AMM ATA 78-31-00-5-1.
